Editorial Open Access

Existence and Non-Existence of Super Mean Labeling on Star Graphs

G. Uma Maheswari1, Suzan Jabbar Obaiys2, G. Margaret Joan Jebarani3, V. Balaji4 and Haider Raad5
  • 1 Chennai – 603104, India
  • 2 Heriot -Watt University, 62200, Malaysia
  • 3 Vellore – 632006, India
  • 4 Tirupattur - 635 601, India
  • 5 Xavier University, Cincinnati, Ohio, United States

Editorial

In this article, we work on few open theorems on various aspects of Graph labeling. Herein, we prove that any single star graph is a super mean labeling and it is not super mean labeling for n>4. Special cases delivered in the sequel.

American Journal of Engineering and Applied Sciences
Volume 13 No. 4, 2020, 658-667

DOI: https://doi.org/10.3844/ajeassp.2020.658.667

Submitted On: 29 November 2019 Published On: 13 November 2020

How to Cite: Maheswari, G. U., Obaiys, S. J., Jebarani, G. M. J., Balaji, V. & Raad, H. (2020). Existence and Non-Existence of Super Mean Labeling on Star Graphs. American Journal of Engineering and Applied Sciences, 13(4), 658-667. https://doi.org/10.3844/ajeassp.2020.658.667

  • 2,164 Views
  • 1,127 Downloads
  • 0 Citations

Download

Keywords

  • Super Mean Labeling
  • Super Mean Graph
  • Wedge
  • Star